# SDR SWIA202164602

- Difficulty date: December 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS.280 LOWER BULKHEAD WEB HAS CORROSION AT FLOOR LEVEL LBL12.     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED L/H FS280.00 LOWER BULKHEAD WEB. REF. CRJ700 SRM 53-11-10-201-004-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
